# SDR SWAA2015030237026

- Difficulty date: January 29, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SILL INNER CHORD CORRODED BETWEEN BS 947 TO 1006, LBL 58.  R & R CHORD IAW SRM & DWG.
